Part I, Free actions of compact Abelian groups on C*-algebras

Show full item record



Permalink

http://hdl.handle.net/10138/307533

Citation

Schwieger , K & Wagner , S 2017 , ' Part I, Free actions of compact Abelian groups on C*-algebras ' , Advances in Mathematics , vol. 317 , pp. 224-266 . https://doi.org/10.1016/j.aim.2017.06.036

Title: Part I, Free actions of compact Abelian groups on C*-algebras
Author: Schwieger, Kay; Wagner, Stefan
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, University of Hamburg
Date: 2017-09-07
Language: eng
Number of pages: 43
Belongs to series: Advances in Mathematics
ISSN: 0001-8708
URI: http://hdl.handle.net/10138/307533
Abstract: We study free actions of compact groups on unital C*-algebras. In particular, we provide a complete classification theory of these actions for compact Abelian groups and explain its relation to the classification of classical principal bundles.
Subject: 111 Mathematics
Free actions on C∗ -algebras
noncommutative principal bundles
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1505.00688.pdf 432.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record